# SDR YENA2024071100948

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,177 hours, 463 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY024647
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) '"AC GEN" CLASS 2 MX MESSAGE ON ECAM; REMOVED AND REPLACED GCU (1XU1) IAW AMM 24-22-34. OPS CHECK GOOD, NO FAULTS PRESENT AT THIS TIME. MDDR CLEARED, MC-4 UPDATED, PLACARD REMOVED
